Aa
A
A
Close
Avatar universal
Menopausal for ten years now
I am on peramin for thinning of the vaginal walls, completed antibotics, now the itching is so bad especially at night. I have to have at least 4 glasses of wine to make sure I sleep. When I wake up I have scratched so bad that I now have blood from the scratching. What can I do about the itching.
Cancel
1 Answers
Page 1 of 1
134578 tn?1463413330
Do you mean Premarin?  Call your doctor and explain the issue and see if you can get onto some other form of estrogen.  Don't wait.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Menopause Community Resources
Top Women's Health Answerers
Avatar f tn
Blank
old_before_my_time
370181 tn?1428180348
Blank
RubyWitch
Arlington, WA